RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2015, Volume 436, Pages 136–166 (Mi znsl6164)  

This article is cited in 2 scientific papers (total in 2 papers)

On the possible growth rate of a scaling entropy sequence

P. B. Zatitskiyab

a Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia
b St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia

Abstract: We define a scaling entropy sequence of a group action and give a family of examples that exhaust all possible growth rates of entropy scaling sequences for actions of the groups $\mathbb Z$ and $\oplus\mathbb Z_2$.

Key words and phrases: dynamical system, entropy, scaling sequence.

Funding Agency Grant Number
Russian Science Foundation 14-11-00581


Full text: PDF file (324 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 215:6, 715–733

Bibliographic databases:

UDC: 517.987.5
Received: 15.09.2015

Citation: P. B. Zatitskiy, “On the possible growth rate of a scaling entropy sequence”, Representation theory, dynamical systems, combinatorial methods. Part XXV, Zap. Nauchn. Sem. POMI, 436, POMI, St. Petersburg, 2015, 136–166; J. Math. Sci. (N. Y.), 215:6 (2016), 715–733

Citation in format AMSBIB
\Bibitem{Zat15}
\by P.~B.~Zatitskiy
\paper On the possible growth rate of a~scaling entropy sequence
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XXV
\serial Zap. Nauchn. Sem. POMI
\yr 2015
\vol 436
\pages 136--166
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3498190}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 215
\issue 6
\pages 715--733
\crossref{https://doi.org/10.1007/s10958-016-2877-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84966712908}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6164
  • http://mi.mathnet.ru/eng/znsl/v436/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. B. Zatitskiy, F. V. Petrov, “On the subadditivity of a scaling entropy sequence”, J. Math. Sci. (N. Y.), 215:6 (2016), 734–737  mathnet  crossref  mathscinet
    2. A. M. Vershik, P. B. Zatitskii, “Universal adic approximation, invariant measures and scaled entropy”, Izv. Math., 81:4 (2017), 734–770  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:122
    Full text:22
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019